Ask an expert
Question

13 Jul 2006

confused
guys,
what are the chances of two periods on the pill, could you still be pregnant?

surely the pill would make you have a weird period?
Answer 413 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you were pregnant, you would not have a period. The sore breasts are most likely a side effect of the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9476 votes
No
68% - 20327 votes
Vote